Gümrah Uysal
Title
Cited by
Cited by
Year
A study on pointwise approximation by double singular integral operators
G Uysal, MM Yilmaz, E Ibikli
Journal of Inequalities and Applications 2015 (1), 94, 2015
142015
A note on rate of convergence of double singular integral operators
MM Yilmaz, G Uysal, E Ibikli
Advances in Difference Equations 2014 (1), 287, 2014
102014
On pointwise convergence of bivariate nonlinear singular integral operators
G Uysal, MM Yilmaz, E Ibikli
Kuwait Journal of Science 44 (2), 2017
72017
Weighted approximation by double singular integral operators with radially defined kernels
G Uysal, E Ibikli
Mathematical Sciences 10 (4), 149-157, 2016
72016
Some theorems on the approximation of non-integrable functions via singular integral operators
G Uysal, MM Yilmaz
Proceedings of Jangjeon Mathematical Society 18 (2), 241-251, 2015
72015
A Note on Nonlinear Singular Integral Operators Depending on Two Parameters
G Uysal, E İbikli
New Trends in Mathematical Sciences 4 (1), 104-114, 2016
52016
Approximation by Radial Type Multidimensional Singular Integral Operators.
G Uysal, MM Yilmaz, E Ibikli
Palest. J. Math. 5 (2), 61-70, 2016
52016
FURTHER RESULTS ON APPROXIMATION BY DOUBLE SINGULAR INTEGRAL OPERATORS WITH RADIAL KERNELS
G Uysal, E Ibikli
Journal of Pure and Applied Mathematics: Advances and Applications 14 (2 …, 2015
52015
NONLINEAR m− SINGULAR INTEGRAL OPERATORS IN THE FRAMEWORK OF FATOU TYPE WEIGHTED CONVERGENCE
G UYSAL
Communications 67 (1), 2018
42018
On singular integral operators involving power nonlinearity
SE Almali, G Uysal, VN Mishra, OO Guller
The Korean Journal of Mathematics 25 (4), 483-494, 2017
32017
Convergence of singular integral operators in weighted Lebesgue spaces
MM Yilmaz, G Uysal
European Journal of Pure and Applied Mathematics 10 (2), 335-347, 2017
32017
A generic research on nonlinear non-convolution type singular integral operators
G Uysal, VN Mishra, OO Guller, E Ibikli
The Korean Journal of Mathematics 24 (3), 545-565, 2016
32016
A new approach to nonlinear singular integral operators depending on three parameters
G Uysal
Open Mathematics 14 (1), 897-907, 2016
22016
On nonlinear bivariate [m1;m2]-singular integral operators
G Uysal
Mathematical Methods in the Applied Sciences, 1-13, 2019
1*2019
Üç parametreye bağlı iki katlı radyal çekirdekli singüler integrallerin sınırsız bölgede yakınsaklığı
G Uysal
Ankara Üniversitesi Fen Bilimleri Enstitüsü, 2016
12016
Convergence of double singular integrals in weighted Lp spaces
G Uysal, E Ibikli
New Trends in Mathematical Sciences 4 (3), 2016
12016
Approximation by m-singular modified Picard operators
G Uysal
Proceeding Book of International Symposium on Recent Developments in Science …, 0
1
On Weighted Convergence of Double Singular Integral Operators Involving Summation
G Uysal, H Dutta
Applied Mathematical Analysis: Theory, Methods, and Applications, 579-603, 2020
2020
NORMWISE CONVERGENCE OF m-SINGULAR MODIFIED PICARD OPERATORS
G Uysal
Yenilikçi Bilimsel Yaklaşımlar Kongresi 2, 2019
2019
On Pointwise Convergence of a Family of Nonlinear Integral Operators
G Uysal, H Dutta
International workshop of Mathematical Modelling, Applied Analysis and …, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20